Publications and preprints

Reasonable versions can also be found on the arXiv or MathSciNet.

Unitary orbits of self-adjoint elements in simple Z-stable C*-algebras [pdf]
(with B. Jacelon and K. Strung)
Journal of Functional Analysis 269 (2016), 3304-3315

Z-stability and finite dimensional tracial boundaries [pdf]
(with S. White and W. Winter)

International Mathematics Research Notices 10 (2015), 2702-2727

On the structure of the Cuntz semigroup in (possibly) nonunital C*-algebras [pdf]
(with A. Tikuisis)
Canadian Mathematical Bulletin 58 (2015), 402-414

The Cuntz semigroup and stability of close C*-algebras [pdf]
(with F. Perera, S. White, and W. Winter)
Analysis and PDE 7 (2014), 929-952

Turbulence, orbit equivalence, and the classification of nuclear C*-algebras [pdf]
(with I. Farah and A. Tornquist)
Journal fur die reine und angewandte Mathematik 688 (2014), 101-146

The isomorphism relation for separable C*-algebras [pdf]
(with G. A. Elliott, I. Farah, V. Paulsen, C. Rosendal, and A. Tornquist)
Mathematics Research Letters 20 (2013), 1071-1080

The descriptive set theory of C*-algebra invariants [pdf]
(with I. Farah and A. Tornquist)
International Mathematics Research Notices 22 (2013), 5196-5226

An algebraic approach to the radius of comparison [pdf]
(with B. Blackadar, L. Robert, A. Tikuisis, and W. Winter)
Transactions of the American Mathematical Society 364 (2012), 3657-3674

Minimal dynamics and K-theoretic rigidity:  Elliott's Conjecture [pdf] (with W. Winter)
Geometric and Functional Analysis (accepted), 13p.

Characterizing classifiable AH algebras [pdf]
Mathematical Reports of the Canadian Royal Society 33 (2011), 123-126

K-theoretic rigidity and slow dimension growth [pdf]
Inventiones Mathematicae 183 (2011), 225-244

The Cuntz semigroup and the classification of C*-algebras  [pdf]
(with P. Ara, N. P. Brown, D. Guido, F. Lledo, and F. Perera)
Contemporary Mathematics 534 (2011), vii+168p.

Ranks of operators in simple C*-algebras [pdf] (with M. Dadarlat)
Journal of Functional Analysis 259 (2010), 209-229

Minimal dynamics and the classification of C*-algebras [pdf] (with W. Winter)
Proceedings of the National Academy of Sciences of the U.S.A. 106 (2009), 16942-16943

A direct proof of Z-stability for AH algebras of bounded dimension [pdf]
(with M. Dadarlat and N. C. Phillips)
Bulletin of the London Mathematical Society 41 (2009), 639-653

Comparison theory and smooth minimal C*-dynamics [pdf]
Communications in Mathematical Physics 289 (2009), 401-433

The Jiang-Su algebra does not always embed [pdf]
(with M. Dadarlat, I. Hirshberg, and W. Winter)
Mathematical Research Letters 16 (2009), 23-26

A universal property for the Jiang-Su algebra [pdf] (with M. Dadarlat)
Advances in Mathematics 220 (2009), 341-366

The Elliott conjecture for Villadsen algebras of the first type [pdf] (with W. Winter)
Journal of Functional Analysis 256 (2009), 1311-1340

A class of simple C*-algebras with stable rank one [pdf]  (with G. A. Elliott and T. Ho)
Journal of Functional Analysis 256 (2009), 307-322

An infinite family of non-isomorphic C*-algebras with identical K-theory [pdf]
Transactions of the American Mathematical Society 360 (2008), 5343-5354

The Cuntz semigroup, the Elliott conjecture, and dimension functions on C*-algebras [pdf]
(with N. P. Brown and F. Perera)
Journal fur die reine und angewandte Mathematik 621 (2008), 191-211

Regularity properties in the classification program for separable amenable C*-algebras [pdf]
(with G. A. Elliott)
Bulletin of the American Mathematical Society 45 (2008), 229-245

Stability in the Cuntz semigroup of a commutative C*-algebra [pdf]
Proceedings of the London Mathematical Society 96 (2008), 1-25

On the classification problem for nuclear C*-algebras [pdf]
Annals of Mathematics 167 (2008), 1059-1074

Z-stable ASH algebras [pdf] (with W. Winter)
Canadian Journal of Mathematics 60 (2008), 703-720

Inductive limits of K-theoretic complexes with torsion coefficients [pdf] (with S. Eilers)
Journal of K-theory 1 (2008), 145-168

Dimension growth for C*-algebras [pdf]
Advances in Mathematics 213 (2007), 820-848

Three applications of the Cuntz semigroup [pdf] (with N. P. Brown)
International Mathematics Research Notices, Vol. 2007, Article rnm068, 14p.

Recasting the Elliott conjecture [pdf] (with F. Perera)
Mathematische Annalen 338 (2007), 669-702

Strongly self-absorbing C*-algebras [pdf] (with W. Winter)
Transactions of the American Mathematical Society 359 (2007), 3999-4029

Flat dimension growth for C*-algebras [pdf]
Journal of Functional Analysis 238 (2006), 678-708

Cancellation does not imply stable rank one [pdf]
Bulletin of the London Mathematical Society 38 (2006), 1005-1008

Infinitely generated perforated ordered K-groups [pdf]
Mathematica Scandinavica 36 (2006), 147-160

On the independence of K-theory and stable rank [pdf]
Journal fur die reine und angewandte Mathematik 578 (2005), 185-199

On strongly perforated ordered K-groups of simple C*-algebras [pdf]
Canadian Mathematical Bulletin 46 (2003), 457-472

Comparison of four SNR estimators for QPSK modulations
(with N. C. Beaulieu and D. R. Pauluzzi)
IEEE Communications Letters 4 (2000), 43-45